# SDR IPXA10558358

- Difficulty date: January 22, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 18,661 hours, 12,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1054
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 CORROSION ON UPPER FLANGE OF INTERCOSTAL BS 1054, RBL 25, TO RBL 45, WL 208.  BLENDED & FOUND TO BE OUT OF LIMITS, FABRICATED & INSTALLED REPLACEMENT INTERCOSTAL IAW SRM 51-40-02 & IAW BAC 1505-100-590 & DWG NR 144N5005.
